EconPapers    
Economics at your fingertips  
 

On the Existence of Nash Equilibrium in Bayesian Games

Oriol Carbonell-Nicolau and Richard McLean

Departmental Working Papers from Rutgers University, Department of Economics

Abstract: We furnish conditions on the primitives of a Bayesian game that guarantee the existence of a Bayes-Nash equilibrium. By allowing for payoff discontinuities in actions, we cover various applications that cannot be handled by extant results.

Keywords: discontinuous game; infinite game of incomplete information; behavioral strategy; distributional strategy; payoff security (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
Pages: 43 pages
Date: 2015-10-06
New Economics Papers: this item is included in nep-gth, nep-mic and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sas.rutgers.edu/virtual/snde/wp/2015-13.pdf (application/pdf)

Related works:
Working Paper: On the existence of Nash equilibrium in Bayesian games (2014)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rut:rutres:201513

Access Statistics for this paper

More papers in Departmental Working Papers from Rutgers University, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-01
Handle: RePEc:rut:rutres:201513